# SDR REXA2018120391159

- Difficulty date: November 9, 2018
- Submitted: December 3, 2018
- Operation: Air carrier
- Aircraft: N8839E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7839
- Aircraft time: 30,766 hours, 28,494 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R38312137
- Condition: Corroded
- Location: Bs 554-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAIL STICK 7 GOUGED AND CORRODED IN MULTIPLE LOCATIONS. REMOVED AND REPLACED WITH NEW RH SIDE RAIL STICK #7 IAW CRJ 200 AMM 53-01-11.  AAR SM-58
